I suggest to have a scan done by your gynae to check the lining of the endometrium.
It is not uncommon after prolonged use that the lining thins out by quite a bit so there is nothing much to shed as a “period” as such after cessation of the pills. This situation is generally temporary, and the periods should come back soon.
A second possibility is that you naturally had infrequent cycles (say every 3-4 months) due to irregular ovulation. The pill will mask this and make it seem like your periods come every month. This monthly bleed is not a “real” period though, it is just a bleed due to the change in hormonal content in the pill formulation. Once you come off the pill, you then return to your “normal“ cycle – which is that irregular pattern every few months.
A third possibility is that you may be approaching menopause – this can be checked by doing some blood tests.
A fourth possibility is that of pregnancy .. please do a pregnancy test.